# SDR IPXA13577286

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 20,587 hours, 13,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N5366
- Condition: Corroded
- Location: Bs 660-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10, FORWARD CARGO COMPARTMENT FLOOR TRANSITION PANEL CORRODED AROUND TIE DOWN ANCHOR POINTS AT BS660-760, RBL 22.  REMOVED CORROSION FWD CARGO COMPARTMENT FLOOR TRANSITION PANEL AROUND TIE DOWN ANCHOR POINTS BS660-BS760, RBL22 ORIGINAL MAT'L THICKNESS.063 MAT'L, REMOVED .002 REMAINING MAT'L .061 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53.
